Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The lower central series of the group $ \langle x, y:$ $ x\sp{p}=1\rangle $


Author: John P. Labute
Journal: Proc. Amer. Math. Soc. 66 (1977), 197-201
MSC: Primary 20E30; Secondary 17B30
DOI: https://doi.org/10.1090/S0002-9939-1977-0480751-0
MathSciNet review: 0480751
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine the Lie algebra associated to the lower central series of the group $ \langle x,y:{x^p} = 1\rangle $, p a prime.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E30, 17B30

Retrieve articles in all journals with MSC: 20E30, 17B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0480751-0
Keywords: One relator group, lower central series, Lie algebra
Article copyright: © Copyright 1977 American Mathematical Society